Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Life >> Living With HIV

Choosing2Liv
Legend

Reged: 03/21/06
Posts: 581
Loc: South
Re: Sustiva + Truvada combination
      02/21/08 11:04 AM

Hey Lor-

I didn't realize that depression was one of the side effects of Atripla! That explains a lot...including my 30 lb weight gain over the past six months.

Did your doctor give you an anti-depressant? I need to speak to mine about one, because I'm not use to feeling down...AND FAT.

-Gary

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Sustiva + Truvada combination richwales 02/20/08 05:45 PM
. * Re: Sustiva + Truvada combination picaropsv   02/22/08 02:46 AM
. * Re: Sustiva + Truvada combination richwales   02/21/08 05:15 PM
. * Re: Sustiva + Truvada combination sunflower   02/20/08 09:49 PM
. * Re: Sustiva + Truvada combination Choosing2Liv   02/21/08 11:04 AM
. * Re: Sustiva + Truvada combination sunflower   02/21/08 09:57 PM
. * Re: Sustiva + Truvada combination Choosing2Liv   02/22/08 04:53 PM
. * Re: Sustiva + Truvada combination whocanfigure   02/20/08 09:08 PM
. * Re: Sustiva + Truvada combination franfrog   02/20/08 08:22 PM
. * Re: Sustiva + Truvada combination Leonardo   02/20/08 06:51 PM

What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 6825

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3